# SDR UPS04843306

- Difficulty date: September 11, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 SHEARED FASTENERS AND CORROSION UNDER FINGER DOUBLER STA 880-900 BL 0.  CUT OUT DAMAGE TO WEB AND FINGER DOUBLER.  FABRICATED FILLER, FINGER DO DOUBLER, AND DOUBLER IAW SRO DWG 5645332. INSTALLED ALL REPAIR PARTS IAW SAA SK772-069.
